Aarhus University Seal / Aarhus Universitets segl

Representations of Urbanik's classes and multiparameter Ornstein-Uhlenbeck processes

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Standard

Representations of Urbanik's classes and multiparameter Ornstein-Uhlenbeck processes. / Graversen, Svend-Erik; Pedersen, Jan.

I: Electronic Communications in Probability, Bind 16, 2011, s. 200-212.

Publikation: Bidrag til tidsskrift/Konferencebidrag i tidsskrift /Bidrag til avisTidsskriftartikelForskningpeer review

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{5cf22b0ba7594a7190640abcadeaeb49,
title = "Representations of Urbanik's classes and multiparameter Ornstein-Uhlenbeck processes",
abstract = "A class of integrals with respect to homogeneous L{\'e}vy bases on Rk is considered. In the one-dimensional case k=1 this class corresponds to the selfdecomposable distributions. Necessary and sufficient conditions for existence as well as some representations of the integrals are given. Generalizing the one-dimensional case it is shown that the class of integrals corresponds to Urbanik's class Lk-1(R). Finally, multiparameter Ornstein-Uhlenbeck processes are defined and studied.",
author = "Svend-Erik Graversen and Jan Pedersen",
year = "2011",
language = "English",
volume = "16",
pages = "200--212",
journal = "Electronic Communications in Probability",
issn = "1083-589X",
publisher = "Institute of Mathematical Statistics",

}

RIS

TY - JOUR

T1 - Representations of Urbanik's classes and multiparameter Ornstein-Uhlenbeck processes

AU - Graversen, Svend-Erik

AU - Pedersen, Jan

PY - 2011

Y1 - 2011

N2 - A class of integrals with respect to homogeneous Lévy bases on Rk is considered. In the one-dimensional case k=1 this class corresponds to the selfdecomposable distributions. Necessary and sufficient conditions for existence as well as some representations of the integrals are given. Generalizing the one-dimensional case it is shown that the class of integrals corresponds to Urbanik's class Lk-1(R). Finally, multiparameter Ornstein-Uhlenbeck processes are defined and studied.

AB - A class of integrals with respect to homogeneous Lévy bases on Rk is considered. In the one-dimensional case k=1 this class corresponds to the selfdecomposable distributions. Necessary and sufficient conditions for existence as well as some representations of the integrals are given. Generalizing the one-dimensional case it is shown that the class of integrals corresponds to Urbanik's class Lk-1(R). Finally, multiparameter Ornstein-Uhlenbeck processes are defined and studied.

M3 - Journal article

VL - 16

SP - 200

EP - 212

JO - Electronic Communications in Probability

JF - Electronic Communications in Probability

SN - 1083-589X

ER -